# SDR DHL2003801047

- Difficulty date: April 4, 2003
- Submitted: May 18, 2003
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- Aircraft time: 78,807 hours, 30,335 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Part time: 78,807 hours, 30,335 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY COMPT- INTERCOSTAL 0.500 INCH CRACKED (STA 1680.00 - STA 1700.000, RBL 20.000).  STOP DRILLED CRACK BETWEEN STA 1680.000 AND STA 1700.000, RBL 20.000 IAW SRM 53-2-0 FIG 1B.  FABRICATED REINFORCEMENT (2024-T3 0.050) IAW SRM 53-2-0 FIG 1B.  CLEANED, TREATED AND PRIMED IAW SRM 51-1-8B.  INSTALLED REINFORCEMENT ON INTERCOSTAL (AFT ACCY COMPT) IAW SRM 53-2-0 FIG 1B AND SRM 51-1-21 PG 1.
